OK, so I read in some threads that abilify has kept some people from sleeping and made them more anxious. Because I was taking mine at night, and can't seem to sleep well, I have started taking it in the morning. Now, throughout the day I feel "foggy". Does anyone else take this med in the morning, or do most people take it at night? BTW, my meds in the morning are effexor, depakote and metformin, plus, now, the abilify. My nighttime meds consist of depakote, metformin and xanax as needed for sleep (which I usually take 1 mg and doesn't work). Today I am so depressed and frustrated w/ my meds, I feel suicidal. I feel like this is going to be the story of my life forever! I hate this!
Posts You May Be Interested In
ok I’m not in crisis but this issues needs resolved. I made a post says ago about having a hard time taking my meds. I take them with pudding or applesauce and it’s been fine. Until just over a week ago I started gagging in every bit even when taking one pill with a decent spoonful. Last night I was taking my pills sitting on my bed with my pup patiently waiting for the leftover sauce. I got...
I had a great Friday. It was a long process at my gp's new practice. Three hours to do everything including wait time and we were not waiting a long time in the waiting room before going to the exam room. We had to fill out everything as it is a new practice same doc.I was concerned that my doc would have issues with a couple of things I am taking. Naltrexone and the CBD oil and cream. He has...